# SDR ZZDA2011706

- Difficulty date: September 7, 2011
- Submitted: September 7, 2011
- Operation: Air carrier
- Aircraft: N932AT
- Make and model: Boeing 717-200
- Aircraft serial: 55073
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE 21D EXIT ROW SEAT RED CAP COVER AT BASE OF SEAT IS MISSING.  INSTALLED MISSING SEAT 21D EXIT ROW RED LENS COVER.
